Sign in to follow this  
Followers 0
  • entry
  • comments
  • views

13Th Day On The Regimen


hey all im on the 13th day on the regimen my face got worse then ever sad.png im using BP only at night because i get really red after i use it, the past 4 days i cant take the burning after i apply BP and im still using really small amount since i have problems only on my cheeks, my face is extremly red itchy flaky its worse then it ever was i wake up at 4 morning couple days my neck is really itchy and im not applying BP on my neck i dont even moisturize there, i read all posts saying the first few weeks are hard hope my face gets better soon

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now